# SDR FDEA201305271096

- Difficulty date: May 27, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 69,647 hours, 13,775 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DROP L/E UPPER SKIN OTBD EDGE FOUND CRACKED.  REPAIRED AS PER SRM 57-40-01 REPAIR 5 FIGURE 201 REVISION 52 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116
